# SDR SWIA200922966

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 27,738 hours, 39,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD WHITE EMERGENCY FLOOR LIGHT INOP.  (FLT 5830)  RELAMPED EMERGENCY LIGHT.
